# SDR BSYA2012023

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N35584
- Make and model: Piper PA-31-350
- Aircraft serial: 8052076
- Aircraft time: 11,606 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

WHILE PILOT QUICKLY ADVANCED LEFT ENGINE THROTTLE FOR INITIAL TAKEOFF ROLL AT PHX, LEFT ENGINE QUIT.  PILOT TAXIED BACK TO RAMP WITHOUT INCIDENT.  MAINTENANCE PERFORMED FULL POWER RUN UP AND OPERATIONAL CHECK, NO DEFECTS NOTED.
